Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin as a side dish ayuda

Posted by leslieg on December 13, 2002, at 17:33:25

In reply to Re: Wellbutrin as a side dish me so tiny, posted by ayuda on December 13, 2002, at 16:34:11

> I feel so bad for you guys -- but your stories are so funny! Maybe I shouldn't laugh at someone else's misfortunes, but then again, I'm just glad to have gotten a sex drive back after years without it.
>
> And for us girls, I don't think that the orgasm problems exist -- but the thread about breast pain, that's the kind of "sse" we get (you don't want anyone touching them when they ache). I was wondering if Viagra helped -- guess it doesn't get you to the finish line, though. I wonder if there is something about seratonin that makes it important to the male orgasm?
>
> Not to pry (though you all started the topic), but can you ejaculate, or is it ejaculation and orgasm that are suppressed? I'm just curious -- the female response to these meds just being so different.
>

I'm female. When I was on Zoloft I could not reach orgasim. I wanted to (although my sex drive was diminished). The problem seemed to be that my mind could not stay focused on the task. I almost always got too tired and gave up. When I started on Lexapro, one of the first things I did was pull out my old vibrator, and think about shopping for a new one. Fortunately, Lexapro hasn't affected me as badly as Zoloft did!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:leslieg thread:109458
URL: http://www.dr-bob.org/babble/20021210/msgs/131701.html